# SDR 2014FA0000661

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: General aviation
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA10200A20P
- Part serial: 20B1339616
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAND NEW CYLINDERS WERE DISASSEMBLED AND INSPECTED PRIOR TO INSTALLATION, EXCESSIVE PITTING WAS FOUND ON BOTH INTAKE AND EXHAUST VALVE SEATS OF NEW, O-200 POWER ASSEMBLIES SA10200-A20P SHIPPED BETWEEN 10-11-2013 AND 7-22-2014 .  VALVE AND SEATS MEET NONE OF THE CRITERIA AS ILLUSTRATED IAW AC 65-12A PAGE 422, 423 AND 426, FIGURES 10-9, 10-12 AND 10-18.  SOME SEATS WERE LAPPED BUT, PROPER VALVE TO SEAT CONTACT WAS STILL NOT ACHIEVED.  VALVES WOULD ONLY LEAK CHECK WITH SPRINGS INSTALLED AND NOT IAW LIGHT FINGER PRESSURE IAW PAGE 425, PARAGRAPH "VALVE LAPPING AND LEAK CHECK".  SERIAL NUMBERS AFFECTED: 20-B13-39616, -39618, -3969; 20-F14-40879, -40920, -40922; 20-G14-41035, -41037. -41039.  POWER ASSEMBLIES WERE RETURNED TO MFG FOR WARRANTY.
